# SDR A6WA202205268216

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs559+87 To Fs55
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS 559+87 TO FS 559+96 RBL 9 HAS SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H FLOOR SEAT TRACK AT FS 559+87 TO FS 559+96 AND RBL 9 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-51-49 REV 39.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 1 EACH R/H FLOOR SEAT TRACK FROM FS559+87 TO FS559+96 RBL 9 IAW CRJ200 AMM 53-01-11 REV 65. RESTORED PROTECTIVE FINISH TO SEAT TRACK PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 39, CRJ200 SRM 51-25-06 REV 39, AND CRJ200 SRM 51-25-01 REV 39. WORK COMPLETED ON AERSALE WO #003644 CARD  #20276. CRS #4AER685B   N444ZW TT: 38,791:53 TC: 37,500
